# SDR P5CA9500614

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Broken
- Location: Bs 2240-2280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STIFFENERS, 2 BETWEEN BS 2240 AND 2280 LBL 33 AND 56.  MANUFACTURED NEW STIFFENERS PER BOEING SRM 51-40-03.
